# SDR SWAA2023121223111

- Difficulty date: November 19, 2023
- Submitted: December 12, 2023
- Operation: Air carrier
- Aircraft: N7867A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30633
- Aircraft time: 59,570 hours, 39,497 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING T/E PANEL 661AB AFT PANEL SUPPORT ANGLE IS CRACKED AT I/B END<[01] REMOVED AND REPLACED RIGHT WING T/E PANEL 661AB AFT PANEL SUPPORT ANGLE AT I/B END LOT # 1522144-2 IAW SRM 51-40-02 AND DWG: 115A3712 REV: A AND DWG115A3700 REV:C;[02] VERIFIED CORRECTIVE ACTION #1 VERIFIED MEASUREMENTS
